# SDR SIMA201812107005

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 5,798 hours, 3,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 13300
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 MAIN CABIN CEILING EMERGENCY LIGHTS INOP-C/A-FOUND 2 MAIN CABIN CEILING EMERGENCY LIGHTS INOP, RAR FWD EMERGENCY-LIGHT POWER UNIT IAW AMM 33-50-01. PERFORMED OPC OF RELATED EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPC GOOD. PERFORMED OPC OF EMERGENCY LIGHTS IAW AMM 33-50-00. OPC GOOD. NO FURTHER DEFECTS NOTED.
